# SDR DXTA2024122301578

- Difficulty date: December 17, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 8,958 hours, 7,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006014
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING CRUISE FLIGHT AROUND 14,000' WE NOTICED THE CABIN EMERGENCY LIGHTS FLICKERING ON AND OFF RAPIDLY. WE ATTEMPTED TO CHECK THE PLACEMENT OF THE SWITCH TO ENSURE IT WAS SECURELY IN THE AUTO POSITION. THE LIGHTS CONTINUED OFF AND ON UNTIL AIRCRAFT SHUTDOWN ON THE RAMP. REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY REF EMB AMM 33-52-01; OPS CHECKED GOOD
